On the number of solutions of N - p = Pr.
Journal für die reine und angewandte Mathematik, Tome 414 (1991), pp. 117-130
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Goldbach conjecture, sieves, lower bounds, upper bounds, sum of prime and almost prime, representation of large integers
@article{JRAM_1991__414_153302,
author = {Jiahai Kan},
title = {On the number of solutions of {N} - p = {Pr.}},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {117--130},
year = {1991},
volume = {414},
zbl = {0702.11065},
url = {http://geodesic.mathdoc.fr/item/JRAM_1991__414_153302/}
}
Jiahai Kan. On the number of solutions of N - p = Pr.. Journal für die reine und angewandte Mathematik, Tome 414 (1991), pp. 117-130. http://geodesic.mathdoc.fr/item/JRAM_1991__414_153302/